# SDR AALA201902139004

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 55,359 hours, 22,668 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: EXT7002
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND AFT HALON FIRE EXTINGUISHER WEIGHT BELOW LIMITS PER MCM CARD 0913. MAINTENANCE REPLACED FIRE EXTINGUISHER BOTTLE PER AMM 26-26-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
